Items where Author is "Churchman, CM"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 4.

Journal article

DINI, D., BARBER, J.R., CHURCHMAN, C.M., SACKFIELD, A. and HILLS, D.A., 2008. The application of asymptotic solutions to contact problems characterised by logarithmic singularities. European Journal of Mechanics A - Solids, 27 (5), pp. 847-858. ISSN 0997-7538

CHURCHMAN, C.M., SACKFIELD, A. and HILLS, D.A., 2006. Asymptotic solutions for contact problems: the effect of an internal discontinuity in surface profile. Proceedings of the Institution of Mechanical Engineers Part C-Journal of Mechanical Engineering Science, 220 (4), pp. 387-391. ISSN 0022-2542

SACKFIELD, A., HILLS, D.A. and CHURCHMAN, C.M., 2006. Discussion of 'A paradox in sliding contact problems with friction.'. Journal of Applied Mechanics, 73 (5), pp. 884-886. ISSN 0021-8936

CHURCHMAN, C.M., SACKFIELD, A. and HILLS, D.A., 2006. A semi-infinite chamfered contact and its application to almost complete contacts. International Journal of Solids and Structures, pp. 22-23. ISSN 7048-7060

This list was generated on Wed Oct 18 21:54:09 2017 UTC.